On arrangements of Jordan arcs with three intersections per pair


Publié dans:
Proceedings of the 4th ACM Symposium on Computational Geometry, 258-265
Présenté à:
4th ACM Symposium on Computational Geometry
Année
1988
Publisher:
USA, Association for Computing Machinery, Inc.
Note:
Professor Pach's number: [054]; Also in: Discrete and Computational Geometry, 4 (1989), 523-539
Laboratoires:




 Notice créée le 2008-11-19, modifiée le 2019-08-12


Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)